# SDR MWEA010192

- Difficulty date: February 26, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 991557110
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISDRILLED HOLES WITH NO PITCH DISTANCE AT INTERCOSTAL LOWER FORWARD SIDE ON LONGERON 10 LEFT, AFT OF STATION 218.  REMOVED, FABRICATED AND INSTALLED INTERCOSTAL, LONGERON AND SPLICE.
